Skip to content
Late for depo....
avatar
Anon_123515 posted:
So, iv been getting the depo shot since august of last year. I was due for one this month, but things got hectic with starting a new job and I forgot. I'm only about a week late for my shot, but had sex twice..... I was just wondering if I'm still safe, or if I should start watching for signs of something going on? I don't get a period with the shot, so besides being late what should I watch for?
Reply
 
avatar
Andie_WebMD_Staff responded:
Hi Anon,

According to WebMD, "with Depo-Provera, you could become pregnant as soon as three to four months after your last shot. However, it may take some women up to a year or two to conceive after they stop using this type of birth control."

The only way to know for sure you're pregnant is with a pregnancy test. But there are early symptoms of pregnancy , such as breast changes, fatigue or morning sickness, that can alert you to the fact that you may be pregnant and should have a test.

Hope that helps! Check out the links for more information.

~Andie


Spotlight: Member Stories

I'm 28 and got my tubes tied 3 years ago. Every now and then I get pregnancy symptoms. Sore breasts and very tired usually. So I'll be on here...More

Helpful Tips

Pregnancy
Hey guys I need help, so I been feeling pregnant and I have all the systems Like cramping, then brown spotting, boob hurts, vaginal ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.